Least Frobenius norm updating of quadratic models that satisfy interpolation conditions. Powell, M. J. D. Mathematical Programming, 100(1):183–215, 2004.
Least Frobenius norm updating of quadratic models that satisfy interpolation conditions [link]Paper  doi  bibtex   
@Article{Powell2004a,
  author  = {Michael J. D. Powell},
  title   = {Least {Frobenius} norm updating of quadratic models that satisfy interpolation conditions},
  journal = {Mathematical Programming},
  year    = {2004},
  volume  = {100},
  number  = {1},
  pages   = {183--215},
  doi     = {10.1007/s10107-003-0490-7},
  file    = {:papers/Powell2004a.pdf:PDF},
  url    = {https://scholar.google.com/scholar?cluster=10682797120246922866},
}

Downloads: 0